# SDR CA140107002

- Difficulty date: January 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,827 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin Lights
- Part time: 2,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER PUSH OFF SWITCH LIGHTS ILLUMINATED CONTINUOUSLY OR INTERMITTENTLY ALTHOUGH SPOILER SYS WORKING NORMALLY.   MATRIX SPLICE IN RT WING BELOW CLUTCH INTERNALLY SHORTED, PN M81714/12-20D-2, REPLACED.  FUNCTION CHECKED SERVICEABLE THIS HAS BEEN HAPPENING ON VARIOUS ACFT NOT LIMITED TO JUST THIS 1 INSTANCE, NOT ALL DATA HAS BEEN COLLECTED AT THIS TIME BUT AT LEAST 3 OTHER ACFT HAVE BEEN DOCUMENTED WITH 5 OCCURRENCES BETWEEN 2400 TO 2800 HRS.
